Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 18, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 17, 2012, 11:28 AM CST for Butler County, Logan County, Warren County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2012, 11:28 AM CST (17:28 UTC)
- Expired
- Jan 17, 2012, 11:45 AM CST
- In force
- 17 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Butler County, KY, Logan County, KY, Warren County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 687 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS53 KLMK 171728
SVRLMK
KYC031-141-227-171745-
/O.NEW.KLMK.SV.W.0018.120117T1728Z-120117T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1128 AM CST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1145 AM CST
* AT 1125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LOST CITY...MOVING EAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
COSTELOW AND RICHELIEU...
BUFFALO FORK AND SHARER...
BLUE LEVEL AND BARREN RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3708 8700 3708 8696 3707 8695 3708 8694
3709 8691 3710 8690 3716 8653 3691 8650
3690 8700
TIME...MOT...LOC 1728Z 264DEG 49KT 3698 8685
WIND...HAIL 60MPH <.50IN
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 17, 11:28 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 17, 11:28 AM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1228 PM EST TUE JAN 17 2012 ...Updated Aviation Discussion... ...Mesoscale Update... Intense NE-SW oriented squall line continues to push into central Kentucky this afternoon. The line is currently along and just south of the Ohio River from near Covington southwestward to near Hopkinisville. Overall, the structure of the line has weakened a bit in the last few volume scans. However, strong winds are still occurring within the line and several warnings continue in Kentucky. Activity will be spreading into the Lexington Metro and Bowling Green areas within the hour. While the upper level dynamical support continues to lift out, more surface based instability has been pooling across southern KY, enhancing the storms a bit downstate. Feel that best chances of severe will exist this afternoon primarily across Kentucky in areas south of I-64 and in areas along and east of I-65. In this area, damaging winds in excess of 60 MPH will be the primary severe weather threat. In addition, proximity soundings still show some low-level wind shear which may promote the development of isolated squall line tornadoes embedded within the main line. && .Short Term (Today - Tonight)... Elongated surface low extends from south-central Missouri into central Illinois, with strong SSW low-level flow over the Ohio Valley. The air mass being advected in is unseasonably mild, but so far not exceedingly moist, which has somewhat limited the development of precip south of the Ohio River. Strong low-level jet (60-65 kt at 3000 ft AGL per KLVX 88-D) has not penetrated the boundary layer as well as we expected, with 2000 ft winds holding around 45 kt. Showers that tried to expand south and east into central Kentucky are now largely confined to Indiana, but METARs did show peak winds near 40 mph at SDF and FFT at or just before the onset of precip earlier. Expect more gusty showers, and perhaps a few thunderstorms, through the pre-dawn hours, mainly in Indiana but possibly as far south and east as the Bluegrass Parkway. Not expecting severe wind gusts, but with the screaming low-level jet, any shower or thunderstorm could briefly mix down strong wind gusts in the 40-50 mph range. Still on track for an early afternoon frontal passage, but the precip chances should actually drop off to a low-end likely a few hours before that, as the low-level jet is shunted south and east of the forecast area. Thunder potential will exit with the low-level jet around midday. Temps will remain near current readings, mainly in the mid-50s, through late morning in Indiana, and early/mid-afternoon in Kentucky. Once the front moves through, expect temperatures to rapidly fall through the 40s, and into the 30s by early evening. As usual this begs the question of snow potential with the exiting precip shield. NAM takes the precip out of central Kentucky too quickly to change over, but the GFS is a little slower. Forecast soundings only show a very shallow layer near saturation at -10C, and time-height X-sections actually show downward motion. Therefore, we will be hard pressed to see any changeover except in the I-75 corridor early this evening. Even then it looks more like a mix, if anything, so we will carry a chance of rain or snow showers. Surface temps still above freezing so little or no impact is expected. .Long Term (Wednesday night through Monday)... The early portion of the extended, late Wednesday through Sunday, will feature a fast progressive zonal jet that will basically bisect the CONUS from west to east. Bitterly cold arctic air across Canada will spill south of the Canadian border and bring cold temperatures to the northern states. Unseasonably mild temperatures will stretch across our southern states from New Mexico across the Gulf States through the Carolinas. A baroclinic zone will become established across the Lower Ohio Valley with a sharp contrast in temperatures from north to south, making our temperature forecast Thursday through Saturday tricky. Temperatures will start off cold Wednesday as high pressure builds over the Commonwealth. Under mostly clear to partly cloudy skies, light north winds will diminish during the afternoon before becoming light southerly by Thursday morning. Despite highs only in the upper 30s to around 40, sun and light winds will make Wednesday seem warmer. A potent low pressure system will move across the western Great Lakes early Thursday. Arctic high pressure will quickly build across the Upper Midwest by afternoon. A cold front will move south of the Ohio River late in the day. However, the bulk of the really bitterly cold air will stay to the north, with the Commonwealth receiving just a glancing blow from this shallow arctic airmass. Some light snow showers or flurries may just graze our northern counties across the Bluegrass and southern Indiana Thursday afternoon. Thursday's highs may show a wide range from north to south on Thursday, and possibly Friday's as well, varying from the upper 30s north to near 50 across the south. Both the GFS and latest ECMWF show a weak trough crossing the region early Saturday. Light rain is likely Saturday, with again, cold air likely remaining to the north. Sunday and Monday... Jet stream energy will move east into the central Rockies Sunday and this will lead to a broad ridge developing across the southern states. Light southwest flow will likely lead to several very mild days early next week. Highs Sunday and Monday will rise well into the 50s. The GFS hints at a significant cyclone developing across the southern plains next Monday. This system will bring increasing moisture and potentially two wet days Monday and Tuesday. && .Aviation (18Z TAF Issuance)... Intense squall line continues to push through central Kentucky this afternoon. This line will affect the KBWG and KLEX terminals early in the period with IFR conditions as the line presses through. Feel that the worst of the weather will affect KBWG and KLEX between 17/18Z-1930Z with gusty winds, low cigs, and low visibilities. Conditions should improve greatly after 17/1930Z as the line pulls off to the east. After 17/1930Z, the main aviation concern will be gusty northwest winds behind the cold front. Northwest winds at 15-20kts and gusts to 30kts will be possible through the afternoon and into the evening hours. Winds look to die off after 18/03-06Z at all terminals with ceilings and visibilities remaining VFR overnight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........MJ Short Term.......RAS Long Term........JSD Aviation.........MJ
Hazardous weather outlook, Jan 17, 10:37 AM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1137 AM EST TUE JAN 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-180915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1137 AM EST TUE JAN 17 2012 /1037 AM CST TUE JAN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH THE HIGHEST THREAT FOR SEVERE WEATHER BEING CONFINED TO AREAS ALONG AND EAST OF I-65 IN KENTUCKY. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ISOLATED TORNADOES WITHIN THE SQUALL LINE WILL ALSO BE POSSIBLE. AFTER THE PASSAGE OF A COLD FRONT...WIND GUSTS WILL CONTINUE TO APPROACH 40 MPH THIS AFTERNOON FOLLOWED BY MUCH COOLER TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON. MJ
In the hours before
Local storm report, Jan 17, 10:54 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
01/17/2012 JEFFERSON KY NWS EMPLOYEE
TREE UPROOTED AT ZORN AVE AND RIVER ROAD.
&&
EVENT NUMBER LMK1200039
CMCLocal storm report, Jan 17, 10:58 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 AM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 2 N ST. MATTHEWS 38.28N 85.64W
01/17/2012 JEFFERSON KY PUBLIC
TWITTER REPORT OF POWER LINES DOWN AT WATTERSON AND
BROWNSBORO RD.
&&
EVENT NUMBER LMK1200040
RJSLocal storm report, Jan 17, 11:05 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1205 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 3 SSE PROSPECT 38.31N 85.58W
01/17/2012 JEFFERSON KY COUNTY OFFICIAL
HURSTBOURNE AND BROWNSBORO RD HWY 22 IMPASSABLE DUE TO
TREES DOWN. REPORT RELAYED VIA METROSAFE.
&&
EVENT NUMBER LMK1200041
RJSSpecial weather statement, Jan 17, 11:06 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1206 PM EST TUE JAN 17 2012
KYZ027-028-053-061-063-171730-
BUTLER-GRAYSON-HARDIN-HART-LARUE-
1106 AM CST TUE JAN 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 1203 PM EST/1103 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF ELIZABETHTOWN TO 9 MILES NORTH OF MORGANTOWN...AND
MOVING EAST AT 60 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
HODGENVILLE...
WINDYVILLE AND TONIEVILLE...
SPURRIER AND SNAP...
WHEELERS MILL AND RIDERS MILL...
WAX AND PINE SPRINGS...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 71 AND 86.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3764 8600 3760 8559 3759 8561 3757 8560
3754 8563 3753 8558 3754 8555 3756 8555
3755 8551 3731 8603 3732 8615 3734 8619
3733 8620 3733 8629 3734 8669
TIME...MOT...LOC 1706Z 270DEG 52KT 3762 8593 3735 8657
AMSSpecial weather statement, Jan 17, 11:14 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EST TUE JAN 17 2012
KYZ036-040>042-049-171745-
BOURBON-CLARK-FAYETTE-SCOTT-WOODFORD-
1214 PM EST TUE JAN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 1212 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR VERSAILLES THIS STORM WAS NEARLY
STATIONARY.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
FAYWOOD AND BONITA...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
60 AND 98.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
108 AND 130.
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 68
AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3795 8408 3799 8461 3800 8466 3799 8467
3800 8484 3805 8485 3806 8482 3807 8484
3818 8476 3819 8471 3824 8471 3829 8467
3830 8444 3828 8443 3828 8437 3831 8430
3831 8414 3829 8412
TIME...MOT...LOC 1714Z 180DEG 0KT 3807 8465
EERSpecial weather statement, Jan 17, 11:16 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1216 PM EST TUE JAN 17 2012
KYZ061-070-071-171745-
BUTLER-LOGAN-WARREN-
1116 AM CST TUE JAN 17 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 1112 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
ELKTON TO 26 MILES WEST OF GUTHRIE...AND MOVING EAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RUSSELLVILLE...
BEECHLAND AND LOST CITY...
ANDERSON AND CROSSROAD...
DAVIS CROSSROADS AND WHIPPOORWILL...
RICHELIEU AND SHARER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8707 3673 8707 3676 8706 3686 8707
3706 8706 3705 8650 3664 8705
TIME...MOT...LOC 1716Z 270DEG 46KT 3700 8705 3663 8757
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 9:14 AM CST | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Jan 17, 9:27 AM CST | Tornado Warning | LMK | Hancock | 43 days |
| Jan 17, 9:34 AM CST | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Jan 17, 9:43 AM CST | Severe Thunderstorm Warning | LMK | Meade | 17 min |
| Jan 17, 9:50 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 25 min |
| Jan 17, 9:54 AM CST | Tornado Warning | LMK | Jefferson, Oldham | 36 min |
| Jan 17, 9:57 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 18 min |
| Jan 17, 10:00 AM CST | Special Weather Statement | LMK | Jefferson | 30 min |
| Jan 17, 10:02 AM CST | Special Weather Statement | LMK | Trimble | 28 min |
| Jan 17, 10:07 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 23 min |
| Jan 17, 10:11 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 19 min |
| Jan 17, 10:19 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 26 min |
| Jan 17, 10:20 AM CST | Tornado Warning | LMK | Jefferson, Shelby, Spencer | 25 min |
| Jan 17, 10:23 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Spencer | 37 min |
| Jan 17, 10:25 AM CST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 35 min |
| Jan 17, 10:29 AM CST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 16 min |
| Jan 17, 10:42 AM CST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 18 min |
| Jan 17, 10:44 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Larue, Meade, Nelson | 31 min |
| Jan 17, 10:52 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Shelby, Spencer and 1 more | 23 min |
| Jan 17, 11:06 AM CST | Special Weather Statement | LMK | Grayson, Larue | 24 min |
| Jan 17, 11:07 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 23 min |
| Jan 17, 11:14 AM CST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Scott, Woodford | 31 min |
| Jan 17, 11:16 AM CST | Special Weather Statement | LMK | Logan | 29 min |
| Jan 17, 11:24 AM CST | Severe Thunderstorm Warning | LMK | Grayson, Green, Hardin, Hart, Larue, Nelson and 1 more | 36 min |
| Jan 17, 11:27 AM CST | Tornado Warning | LMK | Grayson, Green, Hardin, Hart, Larue | 33 min |
| Jan 17, 11:39 AM CST | Special Weather Statement | LMK | Edmonson, Hart | 36 min |
| Jan 17, 11:46 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 29 min |
| Jan 17, 11:48 AM CST | Special Weather Statement | LMK | Simpson | 27 min |
| Jan 17, 11:50 AM CST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 25 min |
| Jan 17, 11:56 AM CST | Tornado Warning | LMK | Warren | 19 min |
| Jan 17, 12:10 PM CST | Special Weather Statement | LMK | Casey, Green, Taylor | 35 min |
| Jan 17, 12:12 PM CST | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 33 min |
| Jan 17, 12:14 PM CST | Special Weather Statement | LMK | Madison | 31 min |
| Jan 17, 12:14 PM CST | Severe Thunderstorm Warning | LMK | Allen, Simpson | 16 min |
| Jan 17, 12:16 PM CST | Special Weather Statement | LMK | Garrard | 44 min |
| Jan 17, 12:20 PM CST | Tornado Warning | LMK | Allen, Simpson | 25 min |
| Jan 17, 12:25 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 35 min |
| Jan 17, 12:26 PM CST | Severe Thunderstorm Warning | LMK | Clark, Madison | 19 min |
| Jan 17, 12:30 PM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Marion, Taylor | 30 min |
| Jan 17, 12:43 PM CST | Tornado Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jan 17, 12:52 PM CST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 23 min |
| Jan 17, 12:59 PM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell, Taylor | 31 min |
| Jan 17, 1:13 PM CST | Tornado Warning | LMK | Cumberland, Monroe | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.